# SDR SWAA2016020348622

- Difficulty date: October 25, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 654949122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AFT SUPPORT FITTING AT UPPER CHORD, UPPER ROW HOLE NR 5, RSS 222.34 OF GROUP OF 12 HOLES, CRACKED AT 5 O'CLOCK POSITION.  REPAIRED FITTING IAW EA.
